MAUDE Adverse Event Report: ARTHREX, INC. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Medical Device Problem Codes Use of Device Problem (1670); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 10/14/2025, a sales representative reported via phone that an ar-1593-p secondary fixation with peek swivelock anchor implant system experienced an issue during use.The 4.75 mm swivelock peek anchor stopped threading, advancing approximately one-third to halfway through insertion, and began crushing.No pieces broke off into the patient.The procedure was completed using a replacement 4.75 mm swivelock anchor.The delay was less than 15 minutes, and no additional anesthesia was administered.This issue occurred during an acl procedure on (b)(6) 2025, with no reported patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the provided information, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is user error.This includes improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking and/or being damaged.Directions for use (b)(4) - corkscrew, pushlock, and swivelock suture anchors.G.Precautions 3.Make sure to use the recommended drill bit or punch to create the bone socket.4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.The complaint is confirmed based on the customer's attached picture, which shows the outside-molded shaft tip appears bent, indicating implant resistance; additionally, the anchor threads were warped and bent.

Brand Name
IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23335092
Report Number1220246-2025-04683
Device Sequence Number13222880
Product Code MBI
UDI-Device Identifier00888867331303
UDI-Public(01)00888867331303(11)250731(17)300531(10)15475569
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1
Device Catalogue NumberAR-1593-P
Device Lot Number15475569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown